# SDR DALA2025052704052

- Difficulty date: May 26, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N110DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50029
- Aircraft time: 12,283 hours, 5,703 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ALONG INBOARD EDGE AND INBOARD AFT CORNER OF APD ACCESS FLOOR PANEL 241MLF. REMOVED AND REPLACED APD FLOOR PANEL 241MLF IAW A220 AMP BD500- A-J53-00-47-13AAA-520A-A AND AMP BD500-A-J53-00-47-13AAA-720A-A. (LP# 0987490)
